# SDR ASAA2016031916013

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,176 hours, 10,347 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000726
- Condition: Failed
- Location: Left
- Part time: 42,588 hours, 16,668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE.  CDU PROMPT NOT AVAILABLE WHEN FMC SWITCH IN NORMAL OR BOTH ON LEFT.  PROMPT AVAILABLE WHEN FMC SET TO BOTH ON RT.  ACFT POWERED BY GPU OR APU.  ACFT GROUNDED.  REPLACED LT FMC, SOFTWARE CROSSLOADED SUCCESSFULLY, ALL OPS NORMAL, REF AMM 34-61-02, 34-61-00.
